On the blow-up rate for the heat equation with a nonlinear boundary condition

Chlebík, Miroslav and Fila, Marek (2000) On the blow-up rate for the heat equation with a nonlinear boundary condition. Mathematical Methods in the Applied Sciences, 23 (15). pp. 1323-1330. ISSN 0170-4214

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Miroslav Chlebik
Date Deposited: 06 Feb 2012 19:33
Last Modified: 04 Apr 2012 09:29
URI: http://sro.sussex.ac.uk/id/eprint/21283
📧 Request an update